MAUDE Adverse Event Report: COOK INC DESILETS-HOFFMAN INTRODUCER SET; KOE DILATOR, URETHRAL

COOK INC DESILETS-HOFFMAN INTRODUCER SET; KOE DILATOR, URETHRAL
Model Number G18089
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that during a demonstration of the desilets-hoffman introducer set, fine strands of an unknown material began protruding from the van-andel end of the 8fr dilator.There was no patient involvement, so there were no injuries or additional procedures reported.

Brand Name
DESILETS-HOFFMAN INTRODUCER SET
Common Device Name
KOE DILATOR, URETHRAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7422352
Report Number1820334-2018-01119
Device Sequence Number1769299
Product Code KOE
UDI-Device Identifier00827002180895
UDI-Public(01)00827002180895(17)190502(10)6938106
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG18089
Device Catalogue NumberDHIS-080030-RB-DIL88
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1